Resultats globals: 39 registres trobats en 0.06 segons.
Documents de recerca, 14 registres trobats
Articles, 25 registres trobats
Documents de recerca 14 registres trobats  1 - 10següent  anar al registre:
1.
27 p, 263.7 KB On the invariance of the set of core matchings with respect to preference profiles / Martínez, Ruth (Instituto de Matemática Aplicada de San Luis) ; Massó, Jordi (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Neme, Alejandro (Instituto de Matemática Aplicada de San Luis) ; Oviedo, Jorge (Instituto de Matemática Aplicada de San Luis) ; Barcelona Graduate School of Economics
We consider the general many-to-one matching model with ordinal preferences and give a procedure to partition the set of preference pro. les into subsets with the property that all preference pro. les in the same subset have the same Core. [...]
Barcelona Graduate School of Economics, 2009 (Barcelona economics working papers series; 390)  
2.
39 p, 263.8 KB The Division problem under constraints / Bergantiños Cid, Gustavo ; Massó, Jordi ; Neme, Alejandro ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica
The division problem under constraints consists of allocating a given amount of an homogeneous and perfectly divisible good among a subset of agents with single- peaked preferences on an exogenously given interval of feasible allotments. [...]
Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica 2013 (Working papers ; 942.13) (Barcelona GSE Working Paper Series; 745)  
3.
17 p, 187.1 KB Stable partitions in many division problems : the proportional and the sequential dictator solutions / Bergantiños, Gustavo ; Massó, Jordi ; Moreno de Barreda, Inés ; Neme, Alejandro ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica
We study how to partition a set of agents in a stable way when each coalition in the partition has to share a unit of a perfectly divisible good, and each agent has symmetric single-peaked preferences on the unit interval of his potential shares. [...]
Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica 2013 (Working papers ; 941.13) (Barcelona GSE Working Paper Series ; 739)  
4.
36 p, 295.1 KB On the structure of cooperative and competitive solutions for a generalized assignment game / Arribillaga, Pablo R. ; Massó, Jordi ; Neme, Alejandro ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
We study cooperative and competitive solutions for a many- to-many generalization of Shapley and Shubik (1972)'s assignment game. We consider the Core, three other notions of group stability and two al- ternative definitions of competitive equilibrium. [...]
Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica 2013 (Working papers ; 940.13) (Barcelona GSE Working Paper Series; 740)  
5.
35 p, 248.6 KB On Cooperative solutions of a generalized assignment game : limit theorems to the set of competitive equilibria / Massó, Jordi ; Neme, Alejandro ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
We study two cooperative solutions of a market with indivisible goods modeled as a generalized assignment game: Set-wise stability and Core. We first establish that the Set-wise stable set is contained in the Core and it contains the non-empty set of competitive equilibrium payoffs. [...]
2010 (Working papers ; 810.10)  
6.
40 p, 289.7 KB The Multiple-partners assignment game with heterogeneous sales and multi-unit demands : competitive equilibria / Jaume, Daniel ; Massó, Jordi ; Neme, Alejandro ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
A multiple-partners assignment game with heterogeneous sales and multiunit demands consists of a set of sellers that own a given number of indivisible units of (potentially many different) goods and a set of buyers who value those units and want to buy at most an exogenously fixed number of units. [...]
2010 (Working papers ; 808.10)  
7.
41 p, 295.7 KB The Division problem with voluntary participation / Bergantiños Cid, Gustavo ; Massó, Jordi ; Neme, Alejandro ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
The division problem consists of allocating a given amount of an homogeneous and perfectly divisible good among a group of agents with single-peaked preferences on the set of their potential shares. A rule proposes a vector of shares for each division problem. [...]
2010 (Working papers ; 807.10)  
8.
20 p, 4.1 MB Maximal domain of preferences in the division problem. / Massó, Jordi ; Neme, Alejandro ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
2006 (Working papers ; 434.99)  
9.
22 p, 266.0 KB An algorithm to compute the set of many-to-many stable matchings. / Martínez, Ruth ; Massó, Jordi ; Neme, Alejandro ; Oviedo, Jorge ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
2006 (Working papers ; 457.00)  
10.
30 p, 282.3 KB Voting by committees under constraints / Barberà, Salvador, 1946- ; Massó, Jordi ; Neme, Alejandro ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
We consider social choice problems where a society must choose a subset from a set of objects. Specifically, we characterize the families of strategy-proof voting procedures when not all possible subsets of objects are feasible, and voters' preferences are separable or additively representable.
2006 (Working papers ; 501.01)  

Documents de recerca : 14 registres trobats   1 - 10següent  anar al registre:
Articles 25 registres trobats  1 - 10següentfinal  anar al registre:
1.
39 p, 288.8 KB On cooperative solutions of a generalized assignment game : limit theorems to the set of competitive equilibria / Massó, Jordi (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis)
We study two cooperative solutions of a market with indivisible goods modeled as a generalized assignment game: Set-wise stability and Core. We establish that the Set-wise stable set is contained in the Core and contains the non-empty set of competitive equilibrium payoffs. [...]
2014 - 10.1016/j.jet.2014.09.016
Journal of economic theory, Vol. 154 (2014) , p. 185-215  
2.
20 p, 306.3 KB On the structure of cooperative and competitive solutions for a generalized assignment game / Arribillaga, R. Pablo (Instituto de Matemática Aplicada San Luis (Argentina)) ; Massó, Jordi (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Neme, Alejandro (Instituto de Matemática Aplicada San Luis (Argentina))
We study cooperative and competitive solutions for a many-to-many generalization of Shapley and Shubik’s (1971) assignment game. We consider the Core, three other notions of group stability, and two alternative definitions of competitive equilibrium. [...]
2014 - 10.1155/2014/190614
Journal of Applied Mathematics, 2014  
3.
39 p, 315.8 KB On cooperative solutions of a generalized assignment game : limit theorems to the set of competitive equilibria / Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina))
We study two cooperative solutions of a market with indivisible goods modeled as a generalized assignment game: Set-wise stability and Core. We establish that the Set-wise stable set is contained in the Core and contains the non-empty set of competitive equilibrium payoffs. [...]
2014 - 10.1016/j.jet.2014.09.016
Journal of economic theory, Vol. 154 (November 2014) , p. 185-215  
4.
41 p, 254.2 KB Maximal domain of preferences for the division problem / Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina))
The division problem consists of allocating an amount of a perfectly divisible good among a group of n agents. Sprumont (1991) showed that if agents have single-peaked preferences over their shares, then the uniform allocation rule is the unique strategy-proof, efficient, and anonymous rule. [...]
2001 - 10.1006/game.2001.0850
Games and economic behavior, Vol. 37 Núm. 2 (November 2001) , p. 367-387  
5.
19 p, 213.5 KB Bribe-proof rules in the division problem / Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina))
The division problem consists of allocating an amount of a perfectly divisible good among a group of n agents with single-peaked preferences. A rule maps preference profiles into n shares of the amount to be allocated. [...]
2007 - 10.1016/j.geb.2007.01.006
Games and economic behavior, Vol. 61 Núm. 2 (November 2007) , p. 331-343  
6.
26 p, 329.1 KB A maximal domain of preferences for strategy-proof, efficient, and simple rules in the division problem / Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina))
The division problem consists of allocating an amount M of a perfectly divisible good among a group of n agents. Sprumont (1991) showed that if agents have single-peaked preferences over their shares, the uniform rule is the unique strategy-proof, efficient, and anonymous rule. [...]
2004 - 10.1007/s00355-003-0245-7
Social choice and welfare, Vol. 23 Núm. 2 (October 2004) , p. 187-206  
7.
20 p, 232.8 KB On the lattice structure of the set of stable matchings for a many-to-one model / Martínez, Ruth (Universidad Nacional de San Luis (Argentina)) ; Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina)) ; Oviedo, Jorge (Universidad Nacional de San Luis (Argentina))
For the many-to-one matching model with firms having substitutable and q-separable preferences we propose two very natural binary operations that together with the unanimous partial ordering of the workers endow the set of stable matchings with a lattice structure. [...]
2001 - 10.1080/02331930108844574
Optimization, Vol. 50 Núm. 5-6 (January 2001) , p. 439-457  
8.
44 p, 312.1 KB An algorithm to compute the full set of many-to-many stable matchings / Martínez, Ruth (Universidad Nacional de San Luis (Argentina)) ; Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina)) ; Oviedo, Jorge (Universidad Nacional de San Luis (Argentina))
The paper proposes an algorithm to compute the full set of many-to-many stable matchings when agents have substitutable preferences. The algorithm starts by calculating the two optimal stable matchings using the deferred-acceptance algorithm. [...]
2004 - 10.1016/j.mathsocsci.2003.07.002
Mathematical social sciences, Vol. 47 Núm. 2 (March 2004) , p. 187-210  
9.
27 p, 257.0 KB The Blocking Lemma for a many-to-one maching model / Martínez, Ruth (Universidad Nacional de San Luis (Argentina)) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina)) ; Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Oviedo, Jorge (Universidad Nacional de San Luis (Argentina))
The Blocking Lemma identifies a particular blocking pair for each non-stable and individually rational matching that is preferred by some agents of one side of the market to their optimal stable matching. [...]
2010 - 10.1016/j.jmateco.2010.08.010
Journal of mathematical economics, Vol. 46 Núm. 5 (September 2010) , p. 937-949  
10.
15 p, 190.9 KB Single agents and the set of many-to-one stable matchings / Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina)) ; Bergantiños Cid, Gustavo (Universidade de Vigo) ; Oviedo, Jorge (Universidad Nacional de San Luis (Argentina))
Some properties of the set of many-to-one stable matchings for firms that have responsive preferences and quotas are not necessarily true when firms' preferences are substitutable. In particular, we provide examples in which firms have substitutable preferences but firms and workers may be “single” in one stable matching and matched in another one. [...]
2000 - 10.1006/jeth.1999.2586
Journal of economic theory, Vol. 91 Núm. 1 (March 2000) , p. 91-105  

Articles : 25 registres trobats   1 - 10següentfinal  anar al registre:
Vegeu també: autors amb noms similars
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.